# SDR DALA2024111210895

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 94,663 hours, 17,023 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 SLIDE INDICATOR LIGHT WENT OUT ADJACENT TO DOOR CONTROL HANDLE SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: RESEATED 1L SLIDE LIGHT AWITCH HEAD ASSY. OPS CHECK GOOD (6690518)
